How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 4365
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

I have been on birth control for 3-4 months with new pill Lo

Customer Question

Hello. I have been on birth control for 3-4 months with new pill Lo Lo Estrin. Because I took activated charcoal last weekend due to stomach pain, it seems to have absorbed the Lo Lo Estrin and made it inactive as I started spotting on Monday (which never happens unless I forget a pill). I took Plan B as a backup. Now my left leg has been hurting for the last 2 days like a muscular tension on the upper front of my left leg. To note I also have a cyst on my right ovary, but my gynecologist told me not to worry about it that it will go away on its own. Should I worry about the pain on my left leg? My gynecologist is out of the country for 1 week
JA: It's hard to know for sure. The Gynecologist will figure it out. What seems to make the symptoms worse or better? Have you noticed any swelling?
Customer: I took Paracetamol yesterday, made it better. No swelling.
JA: Anything else in your medical history you think the doctor should know?
Customer: No. I have been on birth control for 10 years. Took plan B twice in my life, last January and last week
Submitted: 1 month ago.
Category: OB GYN
Expert:  Dr. K. replied 1 month ago.
Hello and JA. A serious concern with birth control pills is a blood clot in the leg. This is usually pain in the calf muscle along with swelling. What you are describing are not the symptoms of a blood clot, though you should see a Dr if the symptoms persist. You are not protected the entire month you are on the pill this month due to the activated charcoal.

Related OB GYN Questions